# SDR DALA13068461612

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 56,311 hours, 7,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC, FOUND OVERWING LT AND RT EMERGENCY ESCAPE SQUIBS WILL NOT TEST. TROUBLESHOT IAW SSM 25-65-01.  REPLACED M962 RT OVERWING POWER SUPPLY TEST.  OK IAW AMM 25-65-17.
